| Model Number |
NKV-330 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the nkv-330 ventilator blower was making a loud noise during patient use.The ventilator continued ventilating the patient, and the patient was placed on another ventilator.There was no patient harm or injury.Biomed confirmed that the fan motor sound was loud.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.